The inverse spectral radius formula and removability of spectrum

Vladimír Müller

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 4, page 412-415
  • ISSN: 0528-2195

How to cite

top

Müller, Vladimír. "The inverse spectral radius formula and removability of spectrum." Časopis pro pěstování matematiky 108.4 (1983): 412-415. <http://eudml.org/doc/21552>.

@article{Müller1983,
author = {Müller, Vladimír},
journal = {Časopis pro pěstování matematiky},
keywords = {removability of spectrum; approximate point spectrum; unital commutative Banach algebra},
language = {eng},
number = {4},
pages = {412-415},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {The inverse spectral radius formula and removability of spectrum},
url = {http://eudml.org/doc/21552},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Müller, Vladimír
TI - The inverse spectral radius formula and removability of spectrum
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 4
SP - 412
EP - 415
LA - eng
KW - removability of spectrum; approximate point spectrum; unital commutative Banach algebra
UR - http://eudml.org/doc/21552
ER -

References

top
  1. R. Arens, Extensions of Banach algebгas, Pacific J. Math. 10 (1960), 1-16. (1960) Zbl0095.09801MR0126737
  2. B. Bollobás, Adjoining inverses to commutative Banach algebras, TAN TAMS 181 (1973), 165-173. (1973) Zbl0274.46039MR0324418
  3. B. Bollobás, Adjoining inverses to commutative Banach algebras, Algebras in analysis, ed. J. H. Williamson. Acad. Press 1975, 256-257. (1975) Zbl0274.46039
  4. R. Harte, Spectral mapping theoгems, Proc. Roy. Irish Acad. ser. A, vol. 72 (1972), 89-107. (1972) MR0326394
  5. E. Makai J. Zemánek, The surjectivity гadius, packing numbers and boundedness below of linear operators, (to appear). Zbl0511.47002MR0701026
  6. G. J. Murphy T. T. West, Removing the inteгior of the spectrum, CMUC 21, 3 (1980), 421-431. (1980) Zbl0462.46035MR0590123
  7. Z. Slodkowski W. Zelazko, On joint spectra of commuting families of operators, Studia Math. 50 (1974), 127-148. (1974) Zbl0306.47014MR0346555

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.